Alert archive / Indiana / Small Craft Advisories in 2014
Small Craft Advisory 5, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 12, 2014, 11:38 AM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2014, 11:38 AM EST (16:38 UTC)
- Expired
- Jan 13, 2014, 4:11 PM EST
- In force
- 29 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
966 WHUS73 KIWX 121638 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1138 AM EST SUN JAN 12 2014 LMZ043-046-130045- /O.NEW.KIWX.SC.Y.0005.140112T1638Z-140114T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1138 AM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST MONDAY. * WINDS: SOUTH 20 TO 30 KNOTS THIS AFTERNOON THROUGH TONIGHT VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS. * WAVES: 2 TO 5 FEET IN ICE FREE AREAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
632 WHUS73 KIWX 122136 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 436 PM EST SUN JAN 12 2014 LMZ043-046-130545- /O.EXT.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 436 PM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SOUTH TO 30 KNOTS VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS. * WAVES: 2 TO 4 FEET IN ICE FREE AREAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
252 WHUS73 KIWX 130339 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 PM EST SUN JAN 12 2014 LMZ043-046-131145- /O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 PM EST SUN JAN 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. * WINDS: SOUTH TO 30 KNOTS VEERING SOUTHWEST 15 TO 25 KNOTS. * WAVES: IN ICE FREE AREAS 2 TO 4 FEET DECREASING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
843 WHUS73 KIWX 130959 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 459 AM EST MON JAN 13 2014 LMZ043-046-131800- /O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 459 AM EST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: IN ICE FREE AREAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
769 WHUS73 KIWX 131553 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 AM EST MON JAN 13 2014 LMZ043-046-140000- /O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1053 AM EST MON JAN 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS. * WAVES: IN ICE FREE AREAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
181 WHUS73 KIWX 132111 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 PM EST MON JAN 13 2014 LMZ043-046-140515- /O.CAN.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/ /O.NEW.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 PM EST MON JAN 13 2014 ...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: BECOMING NORTHWEST AND INCREASING TO 35 KNOTS LATE TUESDAY AFTERNOON OR EARLY TUESDAY EVENING. * WAVES: IN ICE FREE AREAS BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 6:27 AM EST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 12, 6:27 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 627 AM EST SUN JAN 12 2014 .SYNOPSIS... ISSUED AT 407 AM EST SUN JAN 12 2014 AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL ROCKIES TODAY AND THEN APPROACH THE MISSISSIPPI RIVER VALLEY TONIGHT. GUSTY SOUTH WINDS WILL DEVELOP FOR TODAY AND TONIGHT IN ADVANCE OF A COLD FRONT WITH THIS SYSTEM. THE UPPER LEVEL DISTURBANCE WILL PROVIDE ONLY A SMALL CHANCE OF LIGHT RAIN OR SNOW ON MONDAY AS THE FRONT MOVES THROUGH. ANOTHER FAST MOVING SYSTEM WILL MOVE ACROSS THE SOUTHERN GREAT LAKES ON TUESDAY PROVIDING A BETTER CHANCE OF SOME SNOW...ESPECIALLY FROM FAR NORTHERN INDIANA AND NORTHWEST OHIO EXTENDING NORTHWARD INTO CENTRAL LOWER MICHIGAN. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 407 AM EST SUN JAN 12 2014 UPPER LEVEL RIDGING TO BUILD INTO THE REGION EARLY THIS MORNING PROVIDING QUIET WEATHER TODAY. ELONGATED AXIS OF WEAK DPVA NEAR UPPER LEVEL INFLECTION APPEARS TO HAVE AIDED IN DEVELOPMENT OF SOME PATCHY LIGHT FREEZING DRIZZLE/DRIZZLE ACROSS MAINLY EASTERN HALF OF THE AREA. HOWEVER...DIMINISHING DEPTH TO SHALLOW MOISTURE BEHIND THIS SHEARED VORT MAX SHOULD DISCOURAGE THIS PATCHY DRIZZLE/FREEZING DRIZZLE AND NO SIGNIFICANT IMPACTS ARE ANTICIPATED AT THIS TIME. STUBBORN LOW CLOUD DECK SHOULD FINALLY ADVECT OUT OF THE AREA LATER THIS MORNING WITH BACK EDGE OF THIS STRATOCU DECK LIKELY REACHING FAR WESTERN PORTIONS OF THE FORECAST AREA IN THE 13Z-15Z TIMEFRAME AND LONGER DURATION OF LOW CLOUDS ACROSS THE EAST. COULD SEE SOME MIXING OF DRIER MID LEVEL AIR HELP ERODE THIS DECK ACROSS THE EAST A BIT SOONER THAN INDICATED BUT AT THIS TIME WILL TREND TO MOSTLY CLOUDY THROUGH THE MORNING ACROSS EASTERN HALF/THIRD. SOME MID/HIGH LEVEL WAA CLOUDS SHOULD REPLACE STRATOCU...PARTICULARLY ACROSS NORTHERN HALF. NEXT PACIFIC TROUGH WILL DIG ACROSS THE CENTRAL ROCKIES TODAY SETTING UP STRENGTHENING LOW LEVEL FLOW ACROSS MS VALLEY/GREAT LAKES REGION. STRONG LOW/MID LEVEL WAA TO COMMENCE LATER THIS MORNING AS A RESULT. DESPITE STRONG LOW LEVEL WAA...SENSIBLE WEATHER IMPACT WILL BE MORE MODEST WITH VERY SHALLOW MIXED HEIGHTS ONLY TO AROUND 1500 FT OR SO SUPPORTING HIGHS GENERALLY UPPER 30S/LOWER 40S. ASSOCIATED SFC TROUGH WITH CENTRAL ROCKIES SHORT WAVE WILL APPROACH MID MS VALLEY THIS EVENING SETTING UP A VERY STRONG LOW LEVEL JET FROM LOWER MS VALLEY INTO THE SOUTHERN GREAT LAKES. THIS LOW LEVEL JET WILL ALLOW FOR MAINTENANCE OF LOW LEVEL THERMAL RIDGE OVERNIGHT WITH LIMITED DIURNAL RANGES FROM AFTERNOON HIGHS. SOME SMALL TEMP DROPS ARE POSSIBLE LATE AFTERNOON/EARLY EVENING...BUT STEADY OR SLOWLY RISING TEMPERATURES ARE THEN EXPECTED FOR MUCH OF THE NIGHT UNTIL LOW LEVEL THERMAL RIDGE SHIFTS EASTWARD OVERNIGHT. BEST MID/UPPER LEVEL FORCING SHOULD REMAIN WEST/NORTHWEST OF THE AREA SO WILL KEEP FORECAST DRY THROUGH 12Z MONDAY WITH INCREASING CLOUDS AND LOWS GENERALLY IN MID 30S. && .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 407 AM EST SUN JAN 12 2014 CONCERNS LINGER ON PRECIP CHANCES MONDAY AS NORTHERN STREAM ENERGY PASSES BY TO THE NORTH AND SOUTHERN STREAM ENERGY MAKES AN ATTEMPT TO MOVE INTO SE AREAS IN THE AFTERNOON...BUT LIKELY TOO LITTLE TOO LATE. HAVE KEPT FAIRLY CLOSE TO PREVIOUS FORECASTS BUT TONED DOWN POPS SLIGHTLY AS CHANCES OF MEASURABLE PRECIP LOOKING SLIM. KEPT WITH ALL LIQUID IN AM AND MIX IN NW HALF IN THE AFTERNOON. BETTER CHANCES ARRIVE WITH NEXT CLIPPER TO MOVE ACROSS THE GREAT LAKES POSSIBLY AS EARLY AS LATE MONDAY NIGHT BUT MORE LIKELY INTO TUESDAY. SREF/LOCAL WRF WERE THE FARTHEST SOUTH TRACK (BEH TO DTW) WITH OTHER MODELS GENERALLY GRR TO FNT AND POINTS NORTH. NAM IS FASTEST WITH THE FEATURE WITH GFS A CLOSE SECOND AND UKMET THE SLOWEST. WITH GENERAL CONSENSUS BEING NORTH HAVE HAD TO MAKE CHANGES TO ORIENTATION OF AXIS OF HIGHEST QPF. LOCATIONS ALONG AND NORTH OF THE TRACK STAND A DECENT CHANCE OF A QUICK 1 TO 3 OR 2 TO 4 INCHES OF SNOW...BUT THAT LOOKS TO BE FURTHER NORTH. HAVE WENT WITH 1 TO MAYBE 2 INCHES IN FAR NORTH AND TAPER TO INCH OR LESS IN THE SOUTH DURING THE DAY TUES. STIFF NW WIND WILL MOVE IN BEHIND THE WAVE WITH LAKE RESPONSE UNDERWAY BY TUES EVENING. NOT AN OVERLY UNSTABLE SITUATION WITH LAKE TEMPS HOVERING AROUND 1 TO 2 C AND DELTA T VALUES IN THE MID TO UPPER TEENS. INVERSION HGTS WILL MAX OUT AROUND 7000 FT FOR A BRIEF PERIOD WHICH MAY ALLOW FOR AN INCH OR 2 OF SNOWFALL CLOSER TO THE LAKE WITH DUSTING TO MAYBE AN INCH WELL INLAND. HAVE KEPT WITH SPIRIT OF PREV FORECAST BUT EXPANDED HIGHER POPS DOWN A BIT FURTHER SE GIVEN FLOW. BAND WILL SHIFT NORTH WEDNESDAY AND EVENTUALLY END WEDS NGT AND ANOTHER BURST OF WAA TAKES PLACE AHEAD OF NEXT CLIPPER TO PASS WELL NORTH OF THE AREA. MAIN IMPACT TO THE AREA WILL BE A BRIEF CHANCE FOR LGT SNOW NORTH THURS/THURS NGT BEFORE YET ANOTHER BLAST OF COLDER AIR ARRIVES TO INITIATE LAKE RESPONSE. HAVE LEFT GRIDS ALONE FOR LATER PERIODS WITH COLDEST NIGHT FRI NGT/SAT AM AS LOWS DROP INTO THE SINGLE DIGITS ABOVE ZERO. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 602 AM EST SUN JAN 12 2014 DRY CONDITIONS TO PERSIST THROUGH THIS FORECAST CYCLE WITH UPPER LEVEL RIDGING BUILDING INTO THE REGION THIS MORNING. TRAPPED SHALLOW MOISTURE HAS ALLOWED FOR CONTINUATION OF MVFR CIGS THIS MORNING WITH LATEST SATELLITE IMAGERY INDICATING WESTERN EDGE OF THIS DECK EXTENDING ROUGHLY FROM ROCKFORD IL TO BLOOMINGTON IL. BASED ON THESE OBSERVATIONAL TRENDS HAVE SLIGHTLY DELAYED ONSET OF IMPROVEMENT TO VFR CONDITIONS TO LATE MORNING AT KSBN...AND TOWARD MIDDAY AT KFWA. OTHERWISE SOME MID/HIGH LEVEL WAA INDUCED CLOUDINESS SHOULD REPLACE LOW CLOUDS THIS AFTERNOON. SFC GRADIENT WILL TIGHTEN SUBSTANTIALLY THIS AFTERNOON AS SFC TROUGH APPROACHES MID MS RIVER VALLEY. SOUTH GUSTS TO 20 TO 25 KNOTS WILL BE POSSIBLE THIS AFTERNOON INTO THIS EVENING BEFORE SLACKENING TOWARD THE END OF THE PERIOD. A STRONG 60-70 KNOT LOW LEVEL JET WILL DEVELOP THIS EVENING AND HAVE INCLUDED LLWS MENTION TONIGHT FOR BOTH TERMINALS. && .MARINE... ISSUED AT 438 AM EST SUN JAN 12 2014 WINDS ARE EXPECTED TO INCREASE BY LATE MORNING AND PERSIST INTO MONDAY WITH GUSTS AT OR ABOVE SMALL CRAFT CRITERIA. CHALLENGE REMAINS COVERAGE OF ICE ALONG AND OUT FROM THE SHORE LINE WITH GLERL DATA ALL STILL INDICATING 80% OR GREATER COVERAGE. WILL KEEP WAVES OUT OF NEARSHORE FOR 5 AM ISSUANCE AND NOT GO WITH ANY HEADLINES. ONCE SUNRISE OCCURS...WILL PUNT TO DAY SHIFT TO INVESTIGATE COAST GUARD DATA AND CROSS OUR FINGERS WE CAN GET A FEW VIS IMAGES OVER THE LAKE TO PAINT A BETTER PICTURE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MARSILI SHORT TERM...MARSILI LONG TERM...FISHER AVIATION...MARSILI MARINE...FISHER VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jan 12, 6:27 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 627 AM EST SUN JAN 12 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-131130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 627 AM EST SUN JAN 12 2014 /527 AM CST SUN JAN 12 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT RUN-OFF FROM MELTING SNOW AND RECENT RAINFALL MAY CAUSE MINOR RIVER FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PERIOD OF LIGHT SNOW IS EXPECTED TUESDAY...MAINLY ALONG AND NORTH OF ROUTE 6 WHICH MAY CAUSE SLICK ROAD CONDITIONS. RUN-OFF FROM MELTING SNOW AND RECENT RAINFALL MAY CAUSE MINOR RIVER FLOODING MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED... HOWEVER REPORTS OF ANY FLOODING THAT OCCURS WOULD BE APPRECIATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-131130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 627 AM EST SUN JAN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.